Alert archive / Missouri / Special Weather Statements in 2012

Special Weather Statement, NWS Springfield, MO

March 19, 2012Taney County, Missouri

NWS Springfield, MO issued this special weather statement at Mar 19, 2012, 11:50 PM CDT for Taney County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 11:50 PM CDT (04:50 UTC)
Expired
Mar 20, 2012, 12:30 AM CDT
In force
40 min
Issued by
NWS Springfield, MO

County Taney County, MO

The radar

The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WWUS83 KSGF 200450
SPSSGF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CDT MON MAR 19 2012

MOZ103-104-200530-
STONE MO-TANEY MO-
1150 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL STONE AND TANEY
COUNTIES UNTIL 1230 AM CDT...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
WALNUT SHADE TO BRANSON TO KIRBYVILLE TO RIDGEDALE...MOVING EAST AT
40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3650 9330 3680 9338 3682 9326 3681 9325
      3681 9277 3650 9277
TIME...MOT...LOC 0450Z 258DEG 36KT 3674 9323 3667 9317
          3662 9316 3655 9319

$$

WISE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Mar 19, 7:00 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Mar 19, 7:00 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT MON MAR 19 2012

...MESOSCALE CONVECTIVE DISCUSSION...
...UPDATE TO AVIATION...

.UPDATE...

SEVERAL WAVES OF CONVECTION CONTINUE TO LIFT NORTH-NORTHEAST THIS
EVENING...WHILE THE LARGER AREA OF RAIN/THUNDERSTORMS SLOWLY MOVES
EAST.  THUS FAR...NEARLY ALL CONVECTION HAS BEEN CONFINED TO AREAS
WEST OF U.S. 65.  THIS AREA SHOULD SEE THE HEAVIER RAINFALL THIS
EVENING...THOUGH MOST OF THE CWA SHOULD EVENTUALLY SEE RAIN BY LATE
TONIGHT.

AS OF 2330Z...OVERALL SEVERE THREAT APPEARS TO BE WANING...AS
AVAILABLE INSTABILITY DECREASES WITH THE LOSS OF SURFACE HEATING.
THAT BEING SAID...A FEW STRONGER STORMS COULD STILL BE
POSSIBLE...ESPECIALLY WITH ANY SMALL LINE SEGMENTS THAT ARE ABLE TO
BECOME ORGANIZED PERPENDICULAR WITH THE 0-3 KM SHEAR VECTORS...WHICH
ARE ALIGNED TO THE NORTH-NORTHEAST.  STRONG WIND GUSTS VIA MIXING
PROCESS WILL BE THE PRIMARY THREAT...BUT VERY STRONG LOW LEVEL WIND
SHEAR/HELICITY WILL YIELD THE POTENTIAL FOR A SPIN UP TORNADO OR
TWO.  OVERALL...HOWEVER...THE TORNADO THREAT APPEARS TO BE LIMITED
BY LACKLUSTER LOW LEVEL CAPE VALUES.

THE SEVERE THREAT SHOULD LARGELY REMAIN CONFINED TO THE LEADING EDGE
OF THE HEAVIER PRECIPITATION THIS EVENING.  AFTER THE PASSAGE OF
THAT LEADING EDGE...ATTENTION QUICKLY TURNS TO THE HEAVY
RAIN/FLOODING THREAT...AS MULTIPLE WAVES OF CONVECTION RIDE NORTH ON
MERIDIONAL FLOW.  BETTER UPPER LEVEL JET SUPPORT AS WELL AS MID
LEVEL VORTICITY ADVECTION IS EXPECTED TO DEVELOP THROUGH THE
OVERNIGHT HOURS...RESULTING IN AN EXPECTED EXPANSION IN MODERATE TO
HEAVY RAINFALL WEST OF U.S. 65.  AREA HYDROGRAPHS HAVE STARTED TO
INDICATE A SLOW RESPONSE ON AREA STREAMS AND CREEKS...SUGGESTING
THAT SOILS ARE STARTING TO BECOME SATURATED.  AS SOIL MOISTURE LEVEL
DOES REACH THE POINT OF SATURATION...ADDITIONAL RAINFALL WILL BE
QUICKLY CONVERTED TO RUNOFF...RESULTING IN MORE RAPID
STREAM...CREEK...AND RIVER RESPONSES.

BOXELL

&&

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH THURSDAY)...

VERY WET AND STORMY WEATHER IS IN THE FORECAST THROUGH THE MIDDLE
OF THIS WEEK. ON GOING CONVECTION HAS ALREADY MOVED IN FROM THE
WEST AND CONTINUES TO DEVELOP OVER THE OZARKS MAINLY WEST OF
HIGHWAY 65. SHEAR AND HELICITY VALUES ARE AMPLE FOR STORMS TO
BECOME SEVERE BUT THE INSTABILITY IS THE LIMITING FACTOR WITH THIS
SETUP. WILL CONTINUE TO ADVERTISE A LOW POTENTIAL FOR A FEW SEVERE
STORMS THROUGH THE EVENING AND OVERNIGHT WITH DAMAGING WIND GUSTS
THE PRIMARY THREAT DUE TO THE STRONG WIND FIELD AND SMALL HAIL.
THERE COULD BE AN ISOLATED QUICK SPIN UP TORNADO OR TWO OVERNIGHT
WITH ANY STORMS THAT BECOME SUPERCELLULAR IN STRUCTURE. THESE STORMS
WOULD BE LOW TOPPED SUPERCELLS GIVEN THE VERY MOIST TROPICAL LIKE
ATMOSPHERE. 0-3KM HELICITY VALUES ACTUALLY INCREASE UP TO 500M/S
AND MUCAPE VALUES INCREASE OVERNIGHT UP TO 1000J/KG.

EXPECTING THE BAND OF CONVECTION TO SLOW DOWN AND STALL ALONG AND
WEST OF THE HIGHWAY 65 CORRIDOR TONIGHT. GIVEN THE SOUTH TO NORTH
NATURE OF MOVEMENT WITH INDIVIDUAL STORMS...THIS IS WHERE THE
HEAVY RAINFALL WILL OVERNIGHT. MODELS INDICATE THIS CONVECTION BAND
WILL SLOWLY WEAKEN OR DISSIPATE SOMETIME TOMORROW MORNING WITH
ANOTHER AREA OF CONVECTION DEVELOPING SOMETIME LATE TUESDAY
AFTERNOON AND EVENING OVER THE SAME AREAS WEST OF HIGHWAY 65.
ANOTHER HEAVY RAIN EPISODE IS EXPECTED WITH ROUND TWO TUESDAY
EVENING INTO TUESDAY NIGHT.

A SMALL BREAK MAY OCCUR WEDNESDAY WITH ANOTHER ROUND OF HEAVY
RAINFALL DEVELOPING AGAIN TO OUR SOUTH MOVING IN FOR WEDNESDAY
EVENING INTO WEDNESDAY NIGHT LINGERING INTO EARLY THURSDAY. IT IS
HARD TO PINPOINT THE EXACT TIMING OF THESE HEAVY RAINFALL EPISODES
BUT THE MAIN POINT IS THAT WE ARE FORECASTING SEVERAL ROUNDS OF
HEAVY THUNDERSTORMS TO OCCUR FROM NOW THROUGH WEDNESDAY NIGHT.
RAINFALL TOTALS ARE STILL FORECASTED TO BE IN THE NEIGHBORHOOD OF
4 TO 8 INCHES WITH ISOLATED HIGHER AMOUNTS ESPECIALLY FOR AREAS OF
EXTREME SOUTHWEST MISSOURI.

GRIFFIN

LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...

THE STORM SYSTEM THAT WILL HAVE PRODUCED SEVERAL ROUNDS OF HEAVY
RAINFALL EARLIER IN THE WEEK WILL CUT OFF OVER THE AREA AND SLOWLY
MOVE TO THE EAST OVER THE LATTER HALF OF THE WEEK.  SCATTERED
SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH
THURSDAY AND FRIDAY AS THE UPPER LEVEL LOW PASSES ACROSS THE AREA.
AFTERNOON HIGH TEMPERATURES IN THE MID 60S ARE EXPECTED. RIDGING
WILL PUSH INTO THE AREA FOR THE WEEKEND...WARMING HIGH TEMPERATURES
INTO THE 70S BY SUNDAY AND MONDAY.

KARDELL

&&

.AVIATION...

A LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO
IMPACT THE KJLN AERODROME THIS EVENING. IFR CONDITIONS WILL
PREVAIL WITH THIS ACTIVITY...WITH OCCASIONAL RISES TO MVFR.
MEANWHILE...KSGF WILL BE RIGHT ON EASTERN EDGE OF THE HEAVIER
ACTIVITY. HAVE HANDLED THIS WITH PREVAILING MVFR AND A TEMPO IFR
GROUP LATER THIS EVENING. KBBG WILL SEE SOME SCATTERED
ACTIVITY...BUT THINK VFR WILL PREVAIL. DID INCLUDE A TEMPO GROUP
FOR MVFR LATER THIS EVENING AT KBBG. MEANWHILE...LOW LEVEL WIND
SHEAR CAN BE EXPECTED AT ALL THREE TAF SITES TONIGHT. AS WE GET
INTO LATER TONIGHT AND TUESDAY...THAT BAND OF HEAVIER RAIN AND
THUNDERSTORMS WILL REORGANIZE OVER FAR WESTERN MISSOURI. ALTHOUGH
KJLN MAY SEE A BRIEF BREAK FROM THE HEAVIER RAINFALL...IFR IS
EXPECTED TO SET BACK IN BY SUNRISE. THIS BAND OF HEAVIER RAINFALL
WILL THEN SLOWLY SHIFT EAST THROUGHOUT THE DAY...AND IS EXPECTED
TO REACH THE KSGF AND KBBG AERODROMES LATE IN THE AFTERNOON.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MOZ055>057-066>069-
     077>081-088>096-101>105.

KS...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Mar 19, 8:07 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT MON MAR 19 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
807 PM CDT MON MAR 19 2012

...SIGNIFICANT FLOODING RISK INTO WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

 BRISK AND GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE THIS
 EVENING ALONG AND EAST OF A LAKE OF THE OZARKS TO TABLE ROCK
 LAKE LINE.

 A LARGE AREA OF RAIN AND EMBEDDED THUNDERSTORMS WILL CONTINUE
 TO IMPACT LOCATIONS ALONG AND WEST OF AN OSAGE BEACH TO BOLIVAR
 TO CASSVILLE LINE. HEAVY RAINFALL IS EXPECTED WITH THESE
 THUNDERSTORMS...WHICH WILL LEAD TO AN ELEVATED FLOODING THREAT.
 LOCALIZED AREAS OF TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE
 THROUGHOUT THE NIGHT...ESPECIALLY ALONG AND WEST OF THE
 HIGHWAY 71 CORRIDOR. THIS MAY RESULT IN LOCALIZED AREAS OF
 FLASH FLOODING.

 MEANWHILE...ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED
 FOR THE REMAINDER OF TONIGHT ACROSS THE EASTERN MISSOURI
 OZARKS.

 ALTHOUGH INSTABILITY WILL BE LIMITED ACROSS THE OUTLOOK AREA
 FOR THE REMAINDER OF TONIGHT...STRONG LOW LEVEL WIND SHEAR WILL
 RESULT IN A LIMITED THREAT FOR AN ISOLATED BRIEF AND WEAK
 TORNADO. STRAIGHT LINE WIND GUSTS UP TO 60 MPH WILL ALSO BE
 POSSIBLE WITH ANY THUNDERSTORM LINE SEGMENTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

 A WIDESPREAD EPISODE OF SIGNIFICANT FLOODING IS EXPECTED TO
 EVOLVE THROUGH WEDNESDAY AS SHOWERS AND THUNDERSTORMS CONTINUE.
 THREE TO EIGHT INCHES OF RAIN IS FORECASTED OVER THE AREA...
 RESULTING IN FLOODING OF SMALL STREAMS...CREEKS...AND MAIN STEM
 RIVERS. THE HEAVIEST RAIN IS EXPECTED TO OCCUR WEST OF
 HIGHWAY 65...WITH LESSER AMOUNTS OVER THE EASTERN OZARKS.

 THERE IS THEN A LIMITED RISK FOR A FEW STRONG TO SEVERE STORMS
 ON TUESDAY IF ENOUGH INSTABILITY CAN MATERIALIZE.

 BRISK AND GUSTY NON THUNDERSTORM WINDS ARE AGAIN EXPECTED ON
 TUESDAY...WITH WIND GUSTS OVER 30 MPH EXPECTED ACROSS MUCH OF
 THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FROM
  THE TRUMAN AND LAKE OF THE OZARKS REGION...SOUTH AND WEST INTO
  THE ANDERSON AND TABLE ROCK LAKE REGION.

  MEANWHILE...SPOTTER ACTIVITY WILL BE POSSIBLE OVER MUCH OF THE
  OUTLOOK AREA OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, Mar 19, 10:46 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT MON MAR 19 2012

MOZ102-200430-
BARRY MO-
1046 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR BARRY COUNTY UNTIL 1130 PM CDT...

AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
WASHBURN TO 6 MILES SOUTHWEST OF SELIGMAN TO 9 MILES SOUTHWEST OF
SELIGMAN...MOVING NORTHEAST AT 45 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3649 9407 3663 9408 3664 9407 3693 9406
      3692 9386 3667 9357 3650 9358 3649 9359
TIME...MOT...LOC 0346Z 219DEG 31KT 3657 9408 3647 9398
          3641 9400

WISE
Special weather statement, Mar 19, 11:21 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1121 PM CDT MON MAR 19 2012

MOZ102-103-200445-
BARRY MO-STONE MO-
1121 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARRY AND STONE COUNTIES
UNTIL 1145 PM CDT...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHEELERVILLE TO 7
MILES WEST OF LAMPE TO 10 MILES SOUTH OF LAMPE...MOVING NORTHEAST AT
40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3651 9359 3691 9372 3693 9371 3692 9362
      3700 9360 3699 9334 3682 9334 3682 9331
      3651 9331 3649 9333 3649 9358
TIME...MOT...LOC 0421Z 217DEG 32KT 3687 9364 3661 9353
          3646 9347

WISE
Local storm report, Mar 19, 11:28 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     FLOOD            SENECA                  36.84N 94.61W
03/19/2012                   NEWTON             MO   EMERGENCY MNGR

            TWO LOW WATER CROSSINGS FLOODED IN SENECA AND THE ROADS
            ARE CLOSED.

&&

DSA
Local storm report, Mar 19, 11:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1132 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     FLOOD            NEOSHO                  36.87N 94.37W
03/19/2012                   NEWTON             MO   EMERGENCY MNGR

            SEVERAL ROADS FLOOD AND CLOSED IN NEOSHO.

&&

DSA
Special weather statement, Mar 19, 11:50 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CDT MON MAR 19 2012

MOZ103-104-200530-
STONE MO-TANEY MO-
1150 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL STONE AND TANEY
COUNTIES UNTIL 1230 AM CDT...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
WALNUT SHADE TO BRANSON TO KIRBYVILLE TO RIDGEDALE...MOVING EAST AT
40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3650 9330 3680 9338 3682 9326 3681 9325
      3681 9277 3650 9277
TIME...MOT...LOC 0450Z 258DEG 36KT 3674 9323 3667 9317
          3662 9316 3655 9319

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:21 PM CDTAreal Flood WarningSGFJasper, McDonald, Newton12 hr
Mar 19, 9:16 PM CDTAreal Flood WarningSGFBarton, Vernon10 hr
Mar 19, 9:21 PM CDTRiver Flood WarningSGFBates, Vernon9 days
Mar 19, 10:46 PM CDTSpecial Weather StatementSGFBarry44 min
Mar 19, 11:21 PM CDTSpecial Weather StatementSGFStone24 min
Mar 20, 12:09 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Webster41 min
Mar 20, 6:52 AM CDTAreal Flood WarningSGFBarton, Jasper, McDonald, Newton, Vernon6 hr
Mar 20, 8:55 AM CDTRiver Flood WarningSGFMcDonald64 hr
Mar 20, 10:03 AM CDTRiver Flood WarningSGFStone63 hr
Mar 20, 1:01 PM CDTAreal Flood WarningSGFMcDonald, Newton22 hr
Mar 20, 4:48 PM CDTAreal Flood WarningSGFBarton, Jasper, Vernon18 hr
Mar 20, 6:08 PM CDTSpecial Weather StatementSGFOzark37 min
Mar 20, 6:13 PM CDTSevere Thunderstorm WarningSGFOzark31 min
Mar 20, 6:27 PM CDTSevere Thunderstorm WarningSGFDouglas35 min
Mar 20, 6:44 PM CDTTornado WarningSGFDouglas18 min
Mar 20, 6:51 PM CDTSevere Thunderstorm WarningSGFWright39 min
Mar 19, 9:21 PM CDTRiver Flood WarningSGFBourbon56 hr
Mar 19, 9:21 PM CDTRiver Flood WarningSGFBourbon3 days
Mar 20, 8:55 AM CDTRiver Flood WarningSGFCherokee71 hr
Mar 20, 1:00 PM CDTAreal Flood WarningSGFBourbon, Cherokee, Crawford22 hr

Nearby

Special Weather Statements in Missouri, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.